# SDR DJFA20130327001

- Difficulty date: March 27, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N852LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258397
- Aircraft time: 12,639 hours, 7,980 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED WHILE THE APU BLEED AIR WAS ON, THERE WAS A STRONG BURNING OIL ODOR COMING FROM THE AIR VENTS.  MX INSPECTED THE BLEED SYS AND FOUND THE WATER SEPARATOR COALESCER SOCK TO BE DIRTY AND REPLACED IT.
